Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 177, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2011, 7:09 PM CDT for McLean County, Tazewell County, Woodford County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2011, 7:09 PM CDT (00:09 UTC)
- Expired
- Jun 21, 2011, 7:59 PM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 74 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 7:15 PM CDT | TSTM WND GST 71 | El Paso, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 5:42 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3122 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 829 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 207 m²/s²
- Significant tornado parameter
- 3.5
- Supercell composite
- 15.3
The text
As transmitted, in the capitals the NWS used until 2016.
244
WUUS53 KILX 220009
SVRILX
ILC113-179-203-220115-
/O.NEW.KILX.SV.W.0177.110622T0009Z-110622T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
709 PM CDT TUE JUN 21 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
EAST CENTRAL TAZEWELL COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 815 PM CDT.
* AT 708 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CARLOCK TO COLFAX...AND MOVING
NORTH AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
CARLOCK...HUDSON...GOODFIELD...LEXINGTON...EL PASO...CHENOA...
GRIDLEY...CROPSEY...PLEASANT HILL...CONGERVILLE...EVERGREEN LAKE...
LAKE BLOOMINGTON...KAPPA...WESTON AND PANOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR SOUTHERN ILLINOIS.
LAT...LON 4076 8892 4076 8859 4076 8858 4068 8858
4067 8857 4062 8857 4062 8846 4047 8845
4045 8938 4057 8936 4087 8893
TIME...MOT...LOC 0009Z 187DEG 28KT 4057 8913 4058 8854
WIND...HAIL 60MPH 1.00IN
$$
GOETSCH3 follow-up statements
541
WWUS53 KILX 220028
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
728 PM CDT TUE JUN 21 2011
ILC113-179-203-220115-
/O.CON.KILX.SV.W.0177.000000T0000Z-110622T0115Z/
MCLEAN IL-TAZEWELL IL-WOODFORD IL-
728 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WOODFORD...EAST CENTRAL TAZEWELL AND NORTHERN MCLEAN COUNTIES UNTIL
815 PM CDT...
AT 722 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
NEW LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MACKINAW TO EL PASO...MOVING EAST
AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
BLOOMINGTON...CARLOCK...GRIDLEY...DANVERS...HUDSON...CHENOA...
NORMAL...TOWANDA...LEXINGTON...EVERGREEN LAKE...KAPPA...LAKE
BLOOMINGTON...WESTON...PLEASANT HILL AND BLOOMINGTON AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4076 8892 4076 8858 4068 8858 4067 8857
4046 8883 4045 8938 4057 8936 4087 8893
TIME...MOT...LOC 0028Z 266DEG 11KT 4052 8932 4077 8898
WIND...HAIL 60MPH 1.00IN
$$
GOETSCH838
WWUS53 KILX 220043
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
743 PM CDT TUE JUN 21 2011
ILC179-220053-
/O.CAN.KILX.SV.W.0177.000000T0000Z-110622T0115Z/
TAZEWELL IL-
743 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TAZEWELL COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED
ACROSS THE WARNED AREA.
LAT...LON 4087 8893 4076 8892 4075 8882 4058 8910
4059 8927 4061 8927 4062 8929
TIME...MOT...LOC 0043Z 218DEG 26KT 4072 8915 4072 8898
$$
ILC113-203-220115-
/O.CON.KILX.SV.W.0177.000000T0000Z-110622T0115Z/
MCLEAN IL-WOODFORD IL-
743 PM CDT TUE JUN 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WOODFORD AND NORTHWESTERN MCLEAN COUNTIES UNTIL 815 PM CDT...
AT 741 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SECOR TO EL PASO...MOVING
NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
EL PASO...GRIDLEY AND PANOLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4087 8893 4076 8892 4075 8882 4058 8910
4059 8927 4061 8927 4062 8929
TIME...MOT...LOC 0043Z 218DEG 26KT 4072 8915 4072 8898
WIND...HAIL 60MPH 1.00IN
$$
GOETSCH713
WWUS53 KILX 220059
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
759 PM CDT TUE JUN 21 2011
ILC113-203-220109-
/O.CAN.KILX.SV.W.0177.000000T0000Z-110622T0115Z/
MCLEAN IL-WOODFORD IL-
759 PM CDT TUE JUN 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOODFORD AND
NORTHWESTERN MCLEAN COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 4087 8893 4076 8892 4075 8882 4058 8910
4059 8927 4061 8927 4062 8929
TIME...MOT...LOC 0059Z 218DEG 26KT 4081 8906 4081 8889
$$
GOETSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:42 PM CDT, 27 minutes earlier.
Area forecast discussion, Jun 21, 6:42 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 642 PM CDT TUE JUN 21 2011 .DISCUSSION... ISSUED 250 PM CDT TUE JUN 21 2011 A WARM AND HUMID DAY HAS DEVELOPED ACROSS CENTRAL AND SOUTHEAST ILLINOIS IN THE SOUTHERLY FLOW AHEAD OF A STRONG COLD FRONT. MAIN FORECAST CONCERN TODAY REVOLVES AROUND THE PASSAGE OF THIS COLD FRONT TONIGHT AND THE ASSOCIATED SHOWER/STORM/SEVERE WEATHER THREAT. BEHIND THE FRONT...THE MAIN CONCERNS REVOLVE AROUND PRECIPITATION CHANCES AND TEMPERATURES FOR THE REST OF THE WORK WEEK AS COOLER AIR SETTLES IN BEHIND THE FRONT. 12Z MODELS IN REASONABLE AGREEMENT WITH MOST OF THE FEATURES EXPECTED TO IMPACT FORECAST AREA OVER THE NEXT SEVERAL DAYS. DO NOT HAVE A PREFERRED MODEL WHERE MINOR DIFFERENCES ARISE...SO GENERALLY WENT WITH A BLEND/ENSEMBLE MEAN SOLUTION. SHORT TERM...TONIGHT THROUGH FRIDAY...SHOWERS/STORMS BEGINNING TO FIRE AHEAD OF APPROACHING FRONT...BOTH OVER AND IN THE VICINITY OF THE FORECAST AREA. THESE STORMS ARE DEVELOPING IN A MODERATELY UNSTABLE ENVIRONMENT... WITH CAPE VALUES OF 2-3K J/KG. MODERATE SHEAR IS EVIDENT IN THE AREA AS WELL...WITH 0-6KM SHEAR VALUES AROUND 40 KTS. THE MOST FOCUSED FORCING LOCALLY IS ASSOCIATED WITH A MCV LIFTING TOWARD THE FORECAST AREA FROM JUST SOUTH OF THE ST LOUIS METRO AREA. EXPECT SHOWERS/STORMS TO CONTINUE TO IMPACT THE AREA UNTIL FROPA LATER TONIGHT...WITH THE MAIN SEVERE THREAT EXPECTED LATE THIS AFTERNOON/EARLY THIS EVENING IN ADVANCE OF THE MCV. AN UNSEASONABLY STRONG/COLD UPPER LEVEL LOW...CURRENTLY OVER THE NORTHERN PLAINS/UPPER MIDWEST...WILL SLOWLY DRIFT EAST ACROSS THE GREAT LAKES BY THE END OF THE WEEK. THIS FEATURE WILL BE SLOWLY WEAKENING AS IT MOVES EAST...BUT THE COLD AIR/CYCLONIC FLOW ASSOCIATED WITH IT SHOULD PROVIDE A FEW SHOWERS AND ABUNDANT CLOUD COVER AS IT MOVES BY. THE SHOWERS/CLOUDS WILL BE MOST NUMEROUS ACROSS NORTHERN SECTIONS OF THE FORECAST AREA AND WILL HAVE A DECIDEDLY DIURNAL PEAK EACH DAY. THE COLD AIR WRAPPING AROUND THIS SYSTEM WILL KEEP POST FRONTAL TEMPERATURES BELOW NORMAL INTO THE WEEKEND. LONG TERM...SATURDAY THROUGH TUESDAY...MOSTLY QUIET WEATHER IS ANTICIPATED THROUGH THE EXTENDED RANGE OF THE FORECAST...ALONG WITH SLOWLY MODERATING TEMPERATURES. THE UPPER LOW THAT WILL HAVE BEEN WITH US FOR MUCH OF THE WEEK WILL BE REPLACED BY FLAT RIDGING. THE BULK OF THE PRECIPITATION DURING THE PERIOD SHOULD BE SOUTH OF THE OHIO RIVER VALLEY ALONG A PRIMARY BAROCLINIC ZONE...THOUGH SOME PRECIPITATION CAN NOT BE RULED OUT FROM WEAK WAVES TOPPING THE FLAT RIDGE. HOWEVER...CONFIDENCE IN ANY RAINFALL OCCURRING IS TOO LOW TO GO ABOVE A SLIGHT CHANCE AT THIS TIME. BAK && .AVIATION... ISSUED 642 PM CDT TUE JUN 21 2011...FOR THE 00Z TAFS STORMS ARE ADVANCING QUICKLY NORTHEAST. IFR VIS AND CIGS WILL BE POSSIBLE WITH ANY STORM THROUGH 01Z-02Z. AFTER THIS LINE DEPARTS TO THE NE...WE DO NOT EXPECT MUCH ADDITIONAL SHOWER OR STORM ACTIVITY. SURFACE DEWPOINTS BEHIND THE LINE WILL DROP SIGNIFICANTLY...LOWERING THE POTENTIAL FOR ANY SURFACE BASED CONVECTION. THE LATEST HIGH RES MODELS SHOW THAT ANY ADDITIONAL SHOWERS WOULD BE CONFINED TO THE EVENING...BUT SATELLITE AND RADAR TRENDS ARE LEANING MORE TOWARD A DRY FORECAST SOLUTION FOR THE MOST OF THE NIGHT. CLOUDY SKIES AND SCATTERED INSTABILITY SHOWERS WILL BE POSSIBLE ON WEDNESDAY...AS THE SUNS HEATING WORKS ON THE COLD POOL AIRMASS. WE WILL HAVE PLENTY OF RESIDUAL BOUNDARY LAYER MOISTURE FOR MVFR CIGS TO DEVELOP FOR AT LEAST THE NORTHERN TAFS OF PIA AND BMI. THE REMAINDER OF THE TAF SITES MAKE BE ABLE TO KEEP CIGS IN THE VFR RANGE DURING THE DAY. SOUTH WINDS WILL GUST TO 20-25KT EARLY THIS EVENING...THEN DIMINISH TO 10-12KT THE REST OF THE NIGHT. WINDS WILL BECOME SW AND INCREASE TO 15-25KT ON WEDNESDAY...AS THE UPPER COLD POOL ROTATES ACROSS THE AREA. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 21, 3:07 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 307 PM CDT TUE JUN 21 2011 ILZ027>031-036-037-040-041-047-049-050-221100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 307 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE AREA THROUGH THE FIRST PART OF THE EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...ALTHOUGH A FEW TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. AREAS UPSTREAM OF PEORIA MAY SEE MINOR FLOODING DEVELOP BY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. ILZ038-042>046-048-051>057-061-221100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 307 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE AREA THROUGH THE EVENING HOURS. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...BUT A FEW TORNADOES ARE ALSO POSSIBLE. THE STORMS MAY LINGER PAST MIDNIGHT NEAR THE INDIANA BORDER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. ILZ062-063-066>068-071>073-221100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 307 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS THE AREA THROUGH THE EVENING HOURS. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS...BUT A FEW TORNADOES ARE ALSO POSSIBLE. THE STORMS MAY LINGER PAST MIDNIGHT NEAR THE INDIANA BORDER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MINOR FLOODING ALONG THE WABASH AND LITTLE WABASH RIVERS WILL CONTINUE MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH THIS EVENING. GEELHART
In the hours before
Local storm report, Jun 21, 6:36 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
636 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/21/2011 VERMILION IL EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN.
&&
JRPLocal storm report, Jun 21, 6:43 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
643 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST LACON 41.02N 89.41W
06/21/2011 M61 MPH MARSHALL IL AWOS
LACON AWOS 61 MPH WIND GUST.
0636 PM TSTM WND GST 6 NW DANVILLE 40.21N 87.70W
06/21/2011 E60 MPH VERMILION IL EMERGENCY MNGR
ESTIMATED 60 MPH WIND GUST.
0610 PM TSTM WND DMG TUSCOLA 39.80N 88.28W
06/21/2011 DOUGLAS IL PUBLIC
3 INCH DIAMETER BRANCHES BLOWN DOWN.
&&
JRPLocal storm report, Jun 21, 6:47 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
647 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG URBANA 40.11N 88.21W
06/21/2011 CHAMPAIGN IL TRAINED SPOTTER
6 INCH DIAMETER TREE BRANCHES DOWN.
0632 PM TSTM WND GST URBANA 40.11N 88.21W
06/21/2011 E60 MPH CHAMPAIGN IL TRAINED SPOTTER
ESTIMATED 60 MPH WIND GUST.
&&
JRPLocal storm report, Jun 21, 6:50 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
650 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG LATHAM 39.97N 89.16W
06/21/2011 LOGAN IL EMERGENCY MNGR
POWER LINES DOWN AND POWER OUT IN TOWN
0610 PM TSTM WND DMG MOUNT PULASKI 40.01N 89.28W
06/21/2011 LOGAN IL EMERGENCY MNGR
LARGE TREE LIMB DOWN ON POWER LINE
&&
JRPLocal storm report, Jun 21, 6:54 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST DANVILLE 40.14N 87.62W
06/21/2011 M60 MPH VERMILION IL EMERGENCY MNGR
MEASURED 60 MPH WIND GUST AT COUNTY COURTHOUSE.
&&
JRPLocal storm report, Jun 21, 7:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
709 PM CDT TUE JUN 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST ALTAMONT 39.06N 88.75W
06/21/2011 M52 MPH EFFINGHAM IL BROADCAST MEDIA
0605 PM TSTM WND GST HAMMOND 39.80N 88.59W
06/21/2011 M52 MPH PIATT IL MESONET
0617 PM TSTM WND GST 2 N HOMER 40.06N 87.96W
06/21/2011 M51 MPH CHAMPAIGN IL MESONET
0625 PM TSTM WND DMG GEORGETOWN 39.98N 87.64W
06/21/2011 VERMILION IL EMERGENCY MNGR
SEVERAL TREES BLOWN DOWN
0654 PM TSTM WND GST 1 N SAYBROOK 40.44N 88.53W
06/21/2011 E60 MPH MCLEAN IL EMERGENCY MNGR
ONE TREE BLOWN DOWN
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:06 PM CDT | Flash Flood Warning | ILX | Tazewell, Woodford | 6 hr |
| Jun 21, 7:50 PM CDT | Flash Flood Warning | ILX | Woodford | 5 hr |
| Jun 22, 1:04 AM CDT | Areal Flood Advisory | ILX | Woodford | 10 min |
| Jun 22, 1:13 AM CDT | Areal Flood Warning | ILX | Woodford | 6 hr |
| Jun 22, 6:53 AM CDT | Areal Flood Warning | ILX | Woodford | 6 hr |
| Jun 22, 11:01 AM CDT | River Flood Warning | ILX | Marshall, Putnam | 44 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.